# SDR SWAA2020020641132

- Difficulty date: January 27, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL CORRODED BETWEEN BS. 500C TO BS. 500D, LBL 22, AROUND NUTPLATE HOLES. / R&R INTERCOSTAL IAW SRM & DWG.
